# SDR ASAA0946137

- Difficulty date: June 10, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 986 CORRODED ON FWD UPPER FLANGE ABOVE STR 20L.  REMOVED CORRODED FRAME SECTION, RECEIVED MAT FROM HEAT TREAT, FABRICATED, LOCATED, TREATED, PRIMED, INSTALLED NEW ANGLE.
